Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#318267] of Robert Bryant

search www.ams.org.

Books

  1. with David Bao, S.-S. Chern, Zhongmin Shen, eds., A Sampler of Riemann-Finsler Geometry, Mathematical Sciences Research Institute Publications, edited by Bao, D; Bryant, RL; Chern, S-S; Shen, Z, vol. 50 (November, 2004), pp. 363 pages, Cambridge University Press, ISBN 0521831814 [MR2132655(2005j:53003)]
    (last updated on 2017/12/17)

    Abstract:
    These expository accounts treat issues in Finsler geometry related to volume, geodesics, curvature and mathematical biology, with instructive examples.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320